Semiparametric left truncation and right censorship models with missing censoring indicators

Sundarraman Subramanian, Dipankar Bandyopadhyay

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We derive the asymptotic distributions of a semiparametric Dikta-type estimator and an inverse probability weighted type estimator of a survival function for a missing censoring indicator left truncated model and provide a theoretical comparison study.

Original languageEnglish (US)
Pages (from-to)2572-2577
Number of pages6
JournalStatistics and Probability Letters
Volume78
Issue number16
DOIs
StatePublished - Nov 1 2008

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Semiparametric left truncation and right censorship models with missing censoring indicators'. Together they form a unique fingerprint.

Cite this